Arithmétique et automates finis
Journées arithmétiques de Besançon, Astérisque no. 147-148  (1987), p. 13-26
@incollection{AST_1987__147-148__13_0,
     author = {Allouche, Jean-Paul},
     title = {Arithm\'etique et automates finis},
     booktitle = {Journ\'ees arithm\'etiques de Besan\c con},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {147-148},
     year = {1987},
     pages = {13-26},
     zbl = {0619.10005},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1987__147-148__13_0}
}
Allouche, Jean-Paul. Arithmétique et automates finis, in Journées arithmétiques de Besançon, Astérisque, no. 147-148 (1987), pp. 13-26. http://www.numdam.org/item/AST_1987__147-148__13_0/

[1] S. I. Adjan, Burnside groups of odd exponents and irreducible systems of group identities, in Boone and Cannoniton Lydon ed., Word Problems, (North Holland Amsterdam 1974). | Zbl 0264.20027

[2] J.-P. Allouche, Somme des chiffres et transcendance, Bull. Soc. Math. France, 110 (1982), 279-285. | Zbl 0508.10022

[3] J.-P. Allouche, Théorie des nombres et automates, Thèse d'Etat, Bordeaux 1983.

[4] J.-P. Allouche, Suites infinies à répétitions bornées, Séminaire de Théorie des Nombres de Bordeaux, 1983-1984, exposé n° 20 . | Zbl 0548.68069

[5] J.-P. Allouche et H. Cohen, Dirichlet series and curious infinite products, Bull. Lond. Math. Soc. 17 (1985), 531-538. | Article | Zbl 0577.10036

[6] J.-P. Allouche et M. Cosnard, Itérations de fonctions unimodales et suites engendrées par automates, C.R. Acad. Sci. Paris, t. 296, série 1, n° 3 (1983), 159-162. | Zbl 0547.58027

[7] J.-P. Allouche et M. Mendès France, Suite de Rudin-Shapiro et modèle d'Ising, à paraître au Bull. Soc. Math. France, 1985. | Zbl 0592.10049

[8] J.-P. Allouche et M. Mendès France, On an extremal property of the Rudin-Shapiro sequence, Mathematika, 32 (1985), 33-38. | Zbl 0561.10025

[9] L. Baum et M. Sweet, Continued fractions of algebraic power series in characteristic 2, Ann. Math. 103 (1976), 593-610. | Article | Zbl 0312.10024

[10] A. Blanchard et M. Mendès France, Symétrie et transcendance, Bull. Sci. Math. 106 (1982), 325-335. | Zbl 0492.10027

[11] J. Brilllhart, P. Erdös et P. Morton, On sums of Rudin-Shapiro coefficients II, Pac. J. Math. 107 (1983), 39-69. | Article | Zbl 0469.10034

[12] G. Christol, Preprint.

[13] G. Christol, T. Kamae, M. Mendès France et G. Rauzy, Suites algébriques, automates et substitutions, Bull. Soc. Math. France 108 (1980), 401-419. | Zbl 0472.10035

[14] A. Cobham, Uniform tag sequences, Mathem. Syst. Theory, 6 (1972), 164-192. | Article | Zbl 0253.02029

[15] J. Coquet, Graphes connexes, représentation des entiers et équirépartition, J. of Numb. Theory, 16 (3) (1983), 363-375. | Article | Zbl 0512.10041

[16] J. Coquet, A summation formula related to the binary digits. Invent. Math. 73 (1983), 107-115. | Article | Zbl 0528.10006

[17] F. M. Dekking, On the distribution of digits in arithmetic sequences, Séminaire de Théorie des Nombres de Bordeaux, 1982-83, exposé n° 32. | Zbl 0529.10047

[18] F. M. Dekking, Recurent sets, Adv. in Math., 44, 1 (1982), 78-104. | Article | Zbl 0495.51017

[19] F. M. Dekking, Replicating superfigures and endomorphisms of free groups, J. Comb. Th., Ser. A, 32 (1982), 315-320. | Article | Zbl 0492.05019

[20] F. M. Dekking, M. Mendès France et A. J. Van Der Poorten, Folds ! Math. Intelligencer, 4, 3 (1982), 130-138, 4, 4 (1982), 173-181 et 190-195. | Article | Zbl 0493.10001

[21] H. Delange, Sur la fonction sommatoire de la fonction "somme des chiffres", Ens. Math. (2), 21 (1975), 31-47. | Zbl 0306.10005

[22] P. Deligne, Intégration sur un cycle evanescent, Invent. Math. 76 (1984), 129-143. | Article | Zbl 0538.13007

[23] J. Denef et L. Lipschitz, Algebraic power series and diagonals, Preprint. | Article | Zbl 0609.12020

[24] J. M. Dumont, Discrépance des progressions arithmétiques dans la suite de Morse, C. R. Acad. Sci. Paris, t. 297, sér. 1, n° 3 (1983), 145-148. | Zbl 0533.10005

[25] H. Fürstenberg, Algebraic functions over finite fields, Journal of Algebra 7 (1967), 271-277. | Article | Zbl 0175.03903

[26] F. Gramain, M. Mignotte et M. Waldschmidt, Valeurs algébriques de fonctions analytiques, Preprint. | Article | Zbl 0553.10026

[27] J. H. Loxton et A. J. Van Der Poorten, Arithmetic properties of the solutions of a class of functional equations, J. reine angew. Math. 330 (1982), 159-172. | Zbl 0468.10019

[28] B. B. Mandelbrot, The fractal geometry of nature, W. H. Freeman and Company, San Francisco, 1982. | Zbl 0504.28001

[29] C. Mauduit, Automates finis et ensembles normaux, Preprint (voir aussi C.R. Acad. Sci. Paris, t. 299 sér. 1, n° 5 (1981) 121-123. | Zbl 0565.10030

[30] M. Mendès France et A. J. Van Der Poorten, Arithmetic and analytic properties of paper folding sequences (dedicated to Kurt Mahler), Bull. Austral. Math. Soc. 24 (1981), 123-131. | Article | Zbl 0451.10018

[31] M. Mendès France et A. J. Van Der Poorten, Automata and the arithmetic of formal power series, à paraître dans Acta Arithmetica. | Zbl 0599.12020

[32] D. J. Newman, On the number of binary digits in a multiple of three, Proc. A.M.S. 21 (1969), 719-721. | Article | Zbl 0194.35004

[33] J. Peyrière, Substitutions aléatoires itérées, Séminaire de Théorie des Nombres de Bordeaux, 1980-1981, exposé n° 17. | Zbl 0474.60070

[34] J. Peyrière, Processus de naissance avec interaction des voisins, évolution de graphes, Ann. Inst. Fourier, 31, 4 (1981), 187-218. | Article | Zbl 0452.60089

[35] M. Queffelec, Contribution à l'étude spectrale de suites arithmétiques, Thèse d'Etat, Paris-Nord, 1984.

[36] G. Rauzy, Systèmes de numération, Journées de Théorie Elémentaire et analytique des nombres, 1982, Valenciennes.

[37] W. Rudin, Some theorems on Fourier coefficients, Proc. Am. Math. Soc. 10 (1959), 855-859. | Article | Zbl 0091.05706

[38] J. 0. Shallit, Simple continued fractions for some irrational numbers, J. Numb. Theory, 11 (1979), 209-217. | Article | Zbl 0404.10003

[39] J. O. Shallit, On infinite products associated with sums of digits, J. Numb. Theory, 21 (1985), 128-134. | Article | Zbl 0573.10005

[40] H. S. Shapiro, Extremal problems for polynomials and power series. Thesis M.I.T. 1951.

[41] A. Thue, Über unendliche Zeichenreihen, Norske vid. Selsk. Skr., I. Mat. Nat. Kl., Christiana 7 (1906), 1-22. | JFM 37.0066.17

[42] A. Thue, Uber die gegensietige Lage gleicher Teile gewisser Zeichenreihen, Norske vid. Selsk. Skr., I. Mat. Nat. Kl., Christiana 1 (1912), 1-67. | JFM 43.0162.07 | JFM 44.0462.01